The Wiener–Hopf equation in spaces of ordinary and generalized functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1967), pp. 83-91 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1967_10_a9,
     author = {M. I. Khaikin},
     title = {The {Wiener{\textendash}Hopf} equation in spaces of ordinary and generalized functions},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {83--91},
     year = {1967},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1967_10_a9/}
}
TY  - JOUR
AU  - M. I. Khaikin
TI  - The Wiener–Hopf equation in spaces of ordinary and generalized functions
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1967
SP  - 83
EP  - 91
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/IVM_1967_10_a9/
LA  - ru
ID  - IVM_1967_10_a9
ER  - 
%0 Journal Article
%A M. I. Khaikin
%T The Wiener–Hopf equation in spaces of ordinary and generalized functions
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1967
%P 83-91
%N 10
%U http://geodesic.mathdoc.fr/item/IVM_1967_10_a9/
%G ru
%F IVM_1967_10_a9
M. I. Khaikin. The Wiener–Hopf equation in spaces of ordinary and generalized functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1967), pp. 83-91. http://geodesic.mathdoc.fr/item/IVM_1967_10_a9/